# SDR DLM88050371

- Difficulty date: July 16, 2005
- Submitted: July 20, 2005
- Operation: Air carrier
- Aircraft: N960DL
- Make and model: Doug MD-88
- Aircraft serial: 49979
- Aircraft time: 41,166 hours, 32,026 cycles
- Engine: Pwa JT8D219
- Engine time: 34,511 hours, 26,510 cycles
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Gearbox
- Condition: Cracked
- Location: Nr 2 Engine
- Part time: 34,511 hours, 26,510 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

NR 2 ENGINE INFLT SHUTDOWN DUE TO LOSS OF ENGINE OIL AND PRESSURE.  FOUND OIL LEAK AT OIL FILTER CAP.  GEARBOX CRACK AT STUD HOLDING CAP - NDS ENG CHANGE.
